Page 2 of 2 FirstFirst 12
Results 11 to 18 of 18

Thread: sudden baclofen withdrawal ... help

  1. #11
    Member
    Join Date
    Jul 2001
    Location
    port coquitlam, bc, canada
    Posts
    52
    Just got back from Hospital, No couldnt get him into VGH (I wish we could have though), he is in Surrey Memorial.Today he came in and out of the sedation and was totally with it, no more hallucinations or severe anxiousness. So got my answer, for him it took 5 days to withdrawal.
    Thank you all for your input,very much appreciated.

  2. #12
    now keep off the meds if he can!
    c5/c6 brown sequard asia d

  3. #13
    Glad he's better!

    Too late but I'll still chime in. I got all my meds crushed with water through my ng tube for days, they just knew to do it & turned the pump off to let them settle. Demand this next time, they should have known better!

  4. #14
    Member
    Join Date
    Jul 2001
    Location
    port coquitlam, bc, canada
    Posts
    52
    Yesterday the FDA just approved an injectable form of baclofen. This will be great for situations such as this where hospital cuts the drug cold turkey, hopefully nobody else will
    have to suffer the horrible side effects. I also agree that they should have stopped the ng for such a short time as to let him have his meds. Unfortunately, my son is not out of the woods yet. After a second surgery they finally found the bowel obstruction.

  5. #15
    Member
    Join Date
    Jul 2001
    Location
    port coquitlam, bc, canada
    Posts
    52
    looked into this baclofen injection more and found it is called Gablofen and it is and injection for a baclofen pump. Too bad thought it was for oral baclofen also

  6. #16
    ive been on baclofen 15 years, due to no work, i freak wen i run out, its like depression, moskito,s biten my face itchin, visual, blurred, cant eat sleep. just a nitemare list, no one takes it serious, dr, pharmicists even e.r. and it does seem to pass. until i take it again, someone gave me gaba, no good, how the hell do i get off this stuff. TRANZISHNS AT AOL.COM... HELLLLLLLLLLLP

  7. #17
    Yesterday was the first day my son was completely free of baclofen in 10 years. The pump was turned down in six sessions over the last two months from 100 until the drug left the cathiher yesterday. He suffered withdrawal each time it was reduced...including extreme body aches, delusions, nervousness, depression. He had to take it slow or he would never had made it. Good luck to you...its hard but it is worth it for him.

  8. #18
    Quote Originally Posted by TRANZISHUNS View Post
    ive been on baclofen 15 years, due to no work, i freak wen i run out, its like depression, moskito,s biten my face itchin, visual, blurred, cant eat sleep. just a nitemare list, no one takes it serious, dr, pharmicists even e.r. and it does seem to pass. until i take it again, someone gave me gaba, no good, how the hell do i get off this stuff. TRANZISHNS AT AOL.COM... HELLLLLLLLLLLP
    Why are you on baclofen? Do you have a SCI? Stroke?? TBI? MS?

    If you want to come off baclofen, you need to work with your physician. Ideally, the dosage should be reduced by no more than 1/3 per week to wean from this drug without having withdrawal problems.

    (KLD)

Similar Threads

  1. Cymbalta withdrawal
    By darkeyed_daisy in forum Life
    Replies: 3
    Last Post: 03-14-2010, 02:26 AM
  2. Replies: 1
    Last Post: 10-28-2009, 11:17 AM
  3. Watch for baclofen withdrawal
    By TD in forum Care
    Replies: 11
    Last Post: 02-15-2005, 03:21 PM
  4. Replies: 0
    Last Post: 05-09-2003, 04:59 PM
  5. med withdrawal
    By alan in forum Care
    Replies: 2
    Last Post: 08-08-2002, 06:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •